# SDR 9802473235

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHTS, FOUND ESCAPE PATH LIGHTS INOPERATIVE ON LAST THREE SEAT ROWS.  MAINTENANCE REPAIRED BROKEN WIRE AT SIDEWALL CONNECTOR.  OPERATIONAL CHECK OK.
